# SDR ASAA0945387

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,458 hours, 29,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND I/B FORE FLAP TRACK RIB INSTALLATION I/B RIB TO BE CRACKED AT LOWER FLANGE ON RIGHT O/B MID FLAP.  THE I/B FOREFLAP TRACK I/B RIB WAS REMOVED AND REPLACED WITH NEW PER SRM 51 40 02.
